MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS

EXACTECH, INC. NOVATION; NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS
Model Number 132-36-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: cocr fem head 36mm +0 (b)(4).
 
Event or Problem Description
As reported, approximately 5.5 years postop the initial implant, this (b)(6) y/o male patient¿s left hip was revised for poly exchange with small amounts of wear.Patient was last known to be in stable condition following the event.Device not returning due to hospital throwing away.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported was likely the result of prosthesis wear which may have been due to orientation of the acetabular cup, edge loading/impingement, and/or patient related factors.However, this cannot be confirmed because the component was not returned for evaluation.(d11) concomitant device: - cocr fem head 36mm +0 (cn: 142-36-00, sn: (b)(6) ) no information provided in the following section(s): a4, a5, b6.The following section(s) have additional info; g4, g5, g7, h1, h2, h3, and h7.

Brand Name
NOVATION
Common Device Name
NV GXL LNR, LIPPED, 36MM ID GROUP 4 CUPS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10299154
Report Number1038671-2020-00358
Device Sequence Number3458830
Product Code JDI
UDI-Device Identifier10885862023438
UDI-Public10885862023438
Combination Product (Y/N)N
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Model Number132-36-54
Device Catalogue Number132-36-54
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR